# SDR GTIA2023053037228

- Difficulty date: May 30, 2023
- Submitted: May 31, 2023
- Operation: Air carrier
- Aircraft: N936NK
- Make and model: Airbus A320-271N
- Aircraft serial: 10316
- Aircraft time: 8,225 hours, 3,396 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: DE
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

"MUSTY DIRT SOCKS SMELL DESENDING THROUGH 6000 -PERFORMED TSM 05-50-00 FOR CAUSE OF ODOR , NO SIGNS OF LEAKAGES ON EITHER ENGINE OR APU AREA .  ISOLATED LEFT  PACK SUSPECTED AS CAUSE OF ODOR , SEE LOG PAGE  3023665-2 FOR MEL / PACK 1 DEACTIVATION
"
